×

Found 340 Documents (Results 1–100)

Surjectivity of Hadamard type operators on spaces of smooth functions. (English) Zbl 1437.46030

PDF BibTeX XML Cite
Full Text: DOI

Optimal by the order methods of solving integral equations in a special case. (English. Russian original) Zbl 1421.65031

Russ. Math. 61, No. 9, 1-9 (2017); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2017, No. 9, 3-12 (2017).
MSC:  65R20 45E10
PDF BibTeX XML Cite
Full Text: DOI

Convergence of a numerical method for solving a hypersingular integral equation on a segment with the use of piecewise linear approximations on a nonuniform grid. (English. Russian original) Zbl 1372.65353

Differ. Equ. 53, No. 2, 234-247 (2017); translation from Differ. Uravn. 53, No. 2, 237-249 (2017).
MSC:  65R20 45E10
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Software